Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 255, NWS North Platte, NE

August 7, 20116 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 7, 2011, 9:34 PM CDT for 6 counties in Nebraska. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 9:34 PM CDT (02:34 UTC)
Expired
Aug 7, 2011, 10:30 PM CDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Boyd County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 162 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 9:35 PM CDTTSTM WND GST 582 Nw Oneill, NE
Aug 7, 9:58 PM CDTTSTM WND GST 706 W Atkinson, NETRAINED SPOTTER REPORTED 60 TO 70 MPH WINDS 6 MILES WEST OF ATKINSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 2:58 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 7, 7:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2434 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS53 KLBF 080234
SVRLBF
NEC015-071-089-103-149-183-080330-
/O.NEW.KLBF.SV.W.0255.110808T0234Z-110808T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1030 PM CDT

* AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM GROSS TO ONEILL TO 7 MILES
  SOUTHWEST OF SWAN LAKE...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LYNCH...CHAMBERS...REDBIRD STATE WILDLIFE MANAGEMENT AREA...
  INMAN...MONOWI...PAGE...GOOSE LAKE STATE WILDLIFE MANAGEMENT
  AREA...EWING...FOUR CORNERS...KNIEVELS CORNER AND HIGHWAY 281 MILE
  MARKER 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4185 9830 4209 9922 4210 9956 4258 9953
      4300 9956 4301 9881 4299 9849 4295 9846
      4292 9836 4288 9830 4197 9828
TIME...MOT...LOC 0233Z 279DEG 52KT 4294 9850 4243 9865
          4207 9902
WIND...HAIL 70MPH 1.00IN

$$

BUTTLER
2 follow-up statements
497 
WWUS53 KLBF 080310
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT SUN AUG 7 2011

NEC015-071-089-103-149-183-080330-
/O.CON.KLBF.SV.W.0255.000000T0000Z-110808T0330Z/
BOYD NE-GARFIELD NE-HOLT NE-KEYA PAHA NE-ROCK NE-WHEELER NE-
1010 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WHEELER...ROCK...EASTERN KEYA PAHA...HOLT...NORTHEASTERN GARFIELD AND
BOYD COUNTIES UNTIL 1030 PM CDT...

AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF MONOWI TO PAGE TO 7 MILES WEST OF
FOUR CORNERS...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  EWING...FOUR CORNERS AND KNIEVELS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4185 9830 4209 9922 4210 9956 4258 9953
      4300 9956 4301 9881 4299 9849 4295 9846
      4292 9836 4288 9830 4197 9828
TIME...MOT...LOC 0309Z 284DEG 48KT 4289 9831 4239 9828
          4197 9861
WIND...HAIL 70MPH <.75IN

$$

BUTTLER
428 
WWUS53 KLBF 080328
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT SUN AUG 7 2011

NEC015-071-089-103-149-183-080337-
/O.EXP.KLBF.SV.W.0255.000000T0000Z-110808T0330Z/
BOYD NE-GARFIELD NE-HOLT NE-KEYA PAHA NE-ROCK NE-WHEELER NE-
1028 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHEELER...ROCK...
EASTERN KEYA PAHA...HOLT...NORTHEASTERN GARFIELD AND BOYD COUNTIES
WILL EXPIRE AT 1030 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS HOLT...BOYD AND WHEELER 
COUNTIES THROUGH MIDNIGHT CDT. GUSTY WINDS TO 50 MPH ARE STILL 
POSSIBLE OVER PORTIONS OF THE EASTERN SANDHILLS AND PORTIONS OF 
NORTH CENTRAL NEBRASKA. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4185 9830 4209 9922 4210 9956 4258 9953
      4300 9956 4301 9881 4299 9849 4295 9846
      4292 9836 4288 9830 4197 9828
TIME...MOT...LOC 0327Z 284DEG 48KT 4283 9799 4233 9797
          4191 9830

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:30 PM CDT, 6 hours 4 minutes earlier.

Area forecast discussion, Aug 7, 3:30 PM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SUN AUG 7 2011

.SYNOPSIS...
ON GOING CONVECTION THIS MORNING SHOULD CLEAR OUT THE ATMOSPHERE
ACROSS CENTRAL SECTIONS. THIS WILL RESULT IN BEST CHANCES FOR
AFTERNOON THUNDERSTORMS ACROSS THE WEST AS A SHORT WAVE APPROACHES.
DON/T SEE WIDESPREAD COVERAGE THIS AFTERNOON BUT MODELS AGREE ON
WIDESPREAD SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND MUCH OF
WEDNESDAY.

FLAT ZONAL FLOW WITH A SERIES OF SHARP SHORT WAVES CAN BE SEEN
THROUGH MID WEEK...BY FRIDAY HEIGHTS BUILD ACROSS THE ROCKIES AND
BRING COOLER AND LESS ACTIVE WEATHER IN THE EXTENDED.

&&

.SHORT TERM...
OVERNIGHT AND TODAY...THIS MORNING THE THUNDERSTORMS HAVE NOT GIVEN
UP...EVEN IN THE AREAS WHERE THUNDERSTORMS BROUGHT 70+ MPH WINDS AND
RAIN. WATCH WAS CLEARED AT 3 AM AND WHILE THERE IS NO SEVERE
THREAT...THE STORMS CONTINUE EAST OF HIGHWAY 83. WATER VAPOR AND
REGIONAL RADAR SHOW SHOWERY ACTIVITY TO OUR WEST AND THIS WILL
SPREAD ACROSS THE AREA THIS MORNING WHICH WILL HAVE A MINOR IMPACT ON
TEMPERATURES THIS MORNING. CLOUD COVER AND NORTH WINDS ALSO KEEP A
LID ON WARMING UP AND THE CHANCE OF THUNDERSTORMS. THE CAPE IS
PUSHED OUT THIS EVENING AS A FRONT SETTLES SOUTH. MODELS DISAGREE ON
STORMS FOR THIS AFTERNOON BUT KEPT ACTIVITY IN THE FORECAST.

TUESDAY...THE FRONT MAKES A RUN TO THE NORTH WITH SOUTHEAST WINDS
BRINGING MOISTURE AND INSTABILITY.  THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN THE UPSLOPE AREAS AROUND THE PANHANDLE AND THEN CONTINUE
INTO THE OVERNIGHT ACROSS MUCH OF THE CWA.

WEDNESDAY...A THUNDERSTORM COMPLEX WILL BE ON GOING IN THE EARLY AM
AND CONTINUE INTO MUCH OF THE DAY.  THIS WILL MAKE WEDNESDAY A VERY
COOL DAY AND HAVE LOWERED TEMPERATURES SOME 10 DEGREES BELOW NORMAL.

THURSDAY...IT APPEARS AN MCS MAY BE ORGANIZED SOUTH OF US IN KANSAS
AND NORTH OF US IN SOUTH DAKOTA.  IN BETWEEN THE TWO WE MAY SEE A
NORMAL DAY WITH TEMPERATURES IN THE 80S AND A CHANCE OF
THUNDERSTORMS GENERALLY AREA WIDE THOUGH THUNDERSTORMS ARE MOST
LIKELY NEAR NORTHERN NEBRASKA ALONG THE STATE LINE.

.EXTENDED TERM...
MODELS BUILD A RIDGE TO OUR WEST BRINGING SLIGHTLY BELOW NORMAL
TEMPERATURES FRIDAY AND THEN NEAR NORMAL TEMPERATURES INTO THE
WEEKEND. A COLD FRONT WILL MOVE THROUGH THURSDAY NIGHT AND BRING
GENERALLY DRY CONDITIONS FRIDAY THROUGH SUNDAY.

&&

.AVIATION...
VFR IS EXPECTED MOST AREAS TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO EXIT THE FCST AREA BETWEEN
12Z AND 15Z FROM WEST TO EAST. THEREAFTER ISOLATED THUNDERSTORMS MAY
POP UP DURING THE MORNING AND AFTERNOON. MORE ORGANIZED SCATTERED
THUNDERSTORM DEVELOPMENT MAY ORGANIZE ACROSS NORTHWEST NEBRASKA THIS
AFTERNOON WHICH WILL MOVE SOUTHEAST THROUGH THE SANDHILLS AND INTO
SOUTH CENTRAL NEBRASKA THIS EVENING.

THUNDERSTORM DEVELOPMENT APPEARS UNLIKELY AFTER 06Z TONIGHT WITH VFR
THROUGHOUT THE FCST AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...HIRSCH
AVIATION...CDC
Hazardous weather outlook, Aug 7, 3:27 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CDT SUN AUG 7 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-082030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
327 PM CDT SUN AUG 7 2011 /227 PM MDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF WESTERN AND NORTH
CENTRAL NEBRASKA THROUGH THIS EVENING. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE. DISCRETE STORMS ARE EXPECTED OVER THE
PANHANDLE AND INTO WESTERN NEBRASKA...THEN SHOULD CONGEAL INTO A
CLUSTER OF STORMS THIS EVENING OVER CENTRAL NEBRASKA. PRIMARY
THREATS WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON MONDAY IN LOCATIONS EAST OF
HIGHWAY 83...WHILE ON TUESDAY THE THREAT WILL RETURN FOR MUCH OF
WESTERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP LATE IN THE
AFTERNOON OR EARLY EVENING AND COULD POSSIBLY CONTINUE THROUGH THE
OVERNIGHT HOURS. LARGE HAIL AND WIND DAMAGE ARE THE SEVERE
WEATHER CONCERN.

WEDNESDAY AND THURSDAY...CONDITIONS REMAIN FAVORABLE FOR SEVERE
THUNDERSTORM DEVELOPMENT. WINDS ALOFT WILL CONTINUE STRONG AND A
STATIONARY FRONT WILL MEANDER NORTH AND SOUTH ACROSS KANSAS AND
SOUTHERN NEBRASKA THROUGH THE NEBRASKA PANHANDLE PROVIDING FOCUS
FOR STORM DEVELOPMENT AS A SERIES OF UPPER LEVEL DISTURBANCE MOVE
THROUGH THE CENTRAL PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS MUCH OF THE AREA
THROUGH THIS EVENING. IN ADDITION...ANY REPORTS OF SEVERE WEATHER
OR RAINFALL REPORTS WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Local storm report, Aug 7, 8:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     4 ENE JOHNSTOWN         41.68N 101.76W
08/07/2011  M67 MPH          ARTHUR             NE   AWOS

&&

BROOKS
Local storm report, Aug 7, 8:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR LOCATION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M67 MPH          BROWN              NE   AWOS

&&

BROOKS
Local storm report, Aug 7, 8:43 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M71 MPH          BROWN              NE   AWOS

&&

BROOKS
Local storm report, Aug 7, 9:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             HERSHEY                 41.16N 101.00W
08/07/2011  M1.25 INCH       LINCOLN            NE   TRAINED SPOTTER

            SPOTTER REPORTED HALF-DOLLAR SIZED HAIL ON THE WEST SIDE
            OF HERSHEY.

0620 PM     HAIL             7 SE NORTH PLATTE       41.06N 100.68W
08/07/2011  E1.00 INCH       LINCOLN            NE   PUBLIC

            GROUND COVERED WITH HAIL...LARGEST WAS QUARTERS.

0624 PM     HAIL             10 SE ROSCOE            41.03N 101.46W
08/07/2011  M1.00 INCH       KEITH              NE   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 10 SE OF ROSCOE.

0732 PM     HAIL             3 SW KILGORE            42.91N 101.00W
08/07/2011  M2.75 INCH       CHERRY             NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED GOLF BALL AND BASEBALL SIZED
            HAIL 3 MILES SOUTHWEST OF KILGORE...ABOUT 2 MILES SOUTH
            OF HIGHWAY 20.

0733 PM     HAIL             4 NW KILGORE            42.98N 101.01W
08/07/2011  M2.75 INCH       CHERRY             NE   PUBLIC

            PUBLIC REPORTED GOLF BALL AND BASEBALL SIZED HAIL 4 MILES
            NORTHWEST OF KILGORE.

0735 PM     TSTM WND DMG     5 S KILGORE             42.87N 100.96W
08/07/2011                   CHERRY             NE   PUBLIC

            PUBLIC REPORTED THAT A TREE WENT THROUGH A HOUSE 5 MILES
            SOUTH OF KILGORE. ALSO REPORTED POWERLINES AND OTHER
            TREES DOWN.

0745 PM     FUNNEL CLOUD     VALENTINE               42.87N 100.55W
08/07/2011                   CHERRY             NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A FUNNEL CLOUD JUST SOUTH OF
            VALENTINE. PRECISE LOCATION UNKNOWN.

0801 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
08/07/2011  M58.00 MPH       CHERRY             NE   ASOS

            VALENTINE ASOS REPORTED THUNDERSTORM WIND GUST OF 58 MPH.

0802 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
08/07/2011  M77.00 MPH       CHERRY             NE   ASOS

            VALENTINE ASOS REPORTED A THUNDERSTORM WIND GUST TO 77
            MPH.

0825 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M62.00 MPH       BROWN              NE   AWOS

0838 PM     TSTM WND GST     4 ENE JOHNSTOWN         41.68N 101.76W
08/07/2011  M67.00 MPH       ARTHUR             NE   AWOS

0842 PM     TSTM WND GST     4 ENE JOHNSTOWN         42.59N 99.98W
08/07/2011  M71.00 MPH       BROWN              NE   AWOS

&&

BHIRSCH
Local storm report, Aug 7, 9:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FUNNEL CLOUD     2 W ONEILL              42.46N 98.69W
08/07/2011                   HOLT               NE   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED A WALL CLOUD BETWEEN ONEILL AND
            EMMET.

&&

CVP
Local storm report, Aug 7, 9:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     ATKINSON                42.53N 98.98W
08/07/2011  M60 MPH          HOLT               NE   PUBLIC

            PUBLIC REPORTED 60 MPH WIND GUSTS IN ATKINSON.

&&

CVP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:39 PM CDTSevere Thunderstorm WarningLBFCherry66 min
Aug 7, 8:10 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
Aug 7, 8:49 PM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock56 min
Aug 8, 4:35 PM CDTSevere Thunderstorm WarningLBFChase40 min
Aug 8, 5:21 PM CDTSevere Thunderstorm WarningLBFKeith39 min
Aug 8, 5:53 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins52 min
Aug 8, 6:08 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln52 min
Aug 8, 6:31 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins74 min
Aug 8, 6:46 PM CDTSevere Thunderstorm WarningLBFLincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.